# SDR SWIA202408130663

- Difficulty date: May 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120705
- Condition: Grooved
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #3 LEADING EDGE SLAT TRACK 3-1 IS GROOVED.     (C-CHECK RO 8/11/2024)    REMOVED SLAT TRACK 3-1 ( SN: M481) AND INSTALLED NEW/SERVICEABLE SLAT TRACK 3-1 (SN: M1035) REF CRJ700 AMM 27-81-41-400-801-A01. COMPLIED WITH SKYWEST TASK CARDS 27-900-1009-SKY. GAPS AND MISMATCH GOOD AND OPS TEST GOOD AT THIS TIME.TORQUE WRENCH USED TUC4238 CALDUE:31-AUGUST-2024.
